# SDR AALA20130923016

- Difficulty date: September 23, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 70,888 hours, 37,408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMB-OUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BROKEN LT HEAT EXCHANGER EXHAUST CLAMP &  LEAKING RT HEAT EXCHANGER EXHAUST PERISEALS.  SYSTEM GROUND CHECKED NORMAL OPERATIONS CLOSED.
